# SDR CA041129010

- Difficulty date: November 28, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 62,077 hours, 56,355 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE CRACK FOUND ON OUTER SKIN AT STN. 955.9 - 959.65 BELOW STR. 21L. FUSELAGE CRACK REPAIRED IAW SRM 53-30-3 FIG 48 DETAIL X. TIMES- 64477:16
